# SDR 2015FA0000378

- Difficulty date: August 12, 2015
- Submitted: August 12, 2015
- Operation: General aviation
- Aircraft: N9142H
- Make and model: Mooney M20J
- Aircraft serial: 243381
- Aircraft time: 3,631 hours
- Engine: Lyc IO360A3B6
- Engine time: 3,631 hours
- Propeller: Mcauly B2D34C214
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1020005
- Part serial: 048
- Condition: Broken
- Location: Landing Gear
- Part time: 3,631 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

PILOT TRIED TO LAND, BUT WAS UNABLE TO LOWER LANDING GEAR.  PILOT FLEW BACK TO DEPARTURE AIRPORT AND TRIED MULTIPLE ATTEMPTS TO LOWER GEAR BUT WAS UNSUCCESSFUL.  PILOT NOTED THE LANDING GEAR ACTUATOR CIRCUIT BREAKER WAS POPPING AND HAD TO TRY THE EMERGENCY LANDING EXTENSION BUT WAS ALSO UNSUCCESSFUL. PILOT NOTED THE EMERGENCY LANDING GEAR CABLE WAS EXTREMELY HARD TO PULL AND HAD TO RESULT IN LANDING WITH GEARS UP.  BEFORE PILOT LANDED, PILOT HAD TO BURN FUEL BY CIRCLING THE AIRPORT.
